Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1036094, 7 pages
http://dx.doi.org/10.1155/2016/1036094
Research Article

On the Superstability of Lobačevskiǐ’s Functional Equations with Involution

1Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea
2Department of Mathematics, Jeonbuk National University, Jeonju 561-756, Republic of Korea

Received 29 November 2015; Accepted 22 February 2016

Academic Editor: Alberto Fiorenza

Copyright © 2016 Jaeyoung Chung et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Găvrută, “On the stability of some functional equation,” in Stability of Mappings of Hyers-Ulam Type, Th. M. Rassias and J. Tabor, Eds., pp. 93–98, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Google Scholar
  2. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998.
  3. M. Albert and J. A. Baker, “Bounded solutions of a functional inequality,” Canadian Mathematical Bulletin, vol. 25, no. 4, pp. 491–495, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. A. Baker, “The stability of the cosine equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411–416, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Brzdęk, “On solutions of a generalization of the Reynolds functional equation,” Demonstratio Mathematica, vol. 41, no. 4, pp. 859–868, 2008. View at Google Scholar · View at MathSciNet
  6. J. Chudziak and J. Tabor, “On the stability of the Gołąb-Schinzel functional equation,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 196–200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Najdecki, “On stability of a functional equation connected with the Reynolds operator,” Journal of Inequalities and Applications, vol. 2007, Article ID 79816, 3 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. Brzdęk and K. Ciepliński, “Hyperstability and superstability,” Abstract and Applied Analysis, vol. 2013, Article ID 401756, 13 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet